Alert archive / Wyoming / Flash Flood Warnings in 2007

Flash Flood Warning 13, NWS Riverton, WY

July 27, 2007Park County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jul 27, 2007, 4:18 PM MDT for Park County, Wyoming. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2007, 4:18 PM MDT (22:18 UTC)
Expired
Jul 27, 2007, 6:15 PM MDT
In force
117 min
Issued by
NWS Riverton, WY
Area
Whole counties

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KRIW 272219
FFWRIW
WYC029-280015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
418 PM MDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL PARK COUNTY IN NORTHWEST WYOMING...

* UNTIL 615 PM MDT

* AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEARTOOTH
  PASS AND U.S. HWY 212 MILE MARKER 30

ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE IN THE 
WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4481 10954 4481 10929 4499 10929 4499 10954

$$

SKRBAC
4 follow-up statements
000 
WGUS75 KRIW 272227
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
427 PM MDT FRI JUL 27 2007

WYC029-280015-
PARK WY-
427 PM MDT FRI JUL 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR NORTH
CENTRAL PARK COUNTY...

AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEARTOOTH
PASS AND U.S. HWY 212 MILE MARKER 30

DOPPLER RADAR INDICATED RAINFALL AMOUNTS OF 1 TO 2 INCHES NEAR THE 
SUMMIT OF BEARTOOTH PASS WITH THE HEAVIEST AMOUNTS JUST SOUTHEAST OF 
THE SUMMIT. LOCALIZED AMOUNTS UP TO 3 INCHES WERE INDICATED AROUND 
TIBBS BUTTE ABOUT 3 MILES SOUTHEAST OF THE BEARTOOTH SUMMIT. 
ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE IN THE 
WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4481 10954 4481 10929 4499 10929 4499 10954

$$

SKRBAC
000 
WGUS75 KRIW 272331
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
527 PM MDT FRI JUL 27 2007

WYC029-280015-
PARK WY-
527 PM MDT FRI JUL 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR NORTH
CENTRAL PARK COUNTY...

AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEARTOOTH 
PASS AND U.S. HWY 212 MILE MARKER 30...THE SWITCHBACKS JUST 
SOUTHWEST OF THE SUMMIT AND SOUTHEAST TO TIBBS BUTTE.

RAINFALL AMOUNTS AROUND 3 INCHES HAVE BEEN INDICATED BY RADAR AROUND 
THE BEARTOOTH SUMMIT AND JUST BELOW THE SUMMIT ON THE SWITCHBACKS 
SOUTHWEST OF THE SUMMIT SOUTHEAST TO AROUND TIBBS BUTTE. ADDITIONAL 
RAINFALL AMOUNTS OF ONE TENTH TO ONE QUARTER OF AN INCH ARE POSSIBLE 
IN THE WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4481 10954 4481 10929 4499 10929 4499 10954

$$

SKRBAC
000 
WGUS75 KRIW 272336 CCA
FFSRIW

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
531 PM MDT FRI JUL 27 2007

WYC029-280015-
PARK WY-
531 PM MDT FRI JUL 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR NORTH
CENTRAL PARK COUNTY...

AT 524 PM MDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEARTOOTH 
PASS AND U.S. HWY 212 MILE MARKER 30...THE SWITCHBACKS JUST 
SOUTHWEST OF THE SUMMIT AND SOUTHEAST TO TIBBS BUTTE.

RAINFALL AMOUNTS AROUND 3 INCHES HAVE BEEN INDICATED BY RADAR AROUND 
THE BEARTOOTH SUMMIT AND SWITCHBACKS AREA TO TIBBS BUTTE ABOUT 3 
MILES SOUTHEAST OF THE BEARTOOTH SUMMIT. ADDITIONAL RAINFALL AMOUNTS 
OF ONE TENTH TO ONE QUARTER OF AN INCH ARE POSSIBLE IN THE WARNED 
AREA. THIS EXCESSIVE RAINFALL IS LIKELY CAUSING FLASH FLOODING 
AROUND THE BEARTOOTH SUMMIT AND SURROUND AREAS. BE EXTREMELY 
CAUTIOUS IF YOU ARE IN THIS AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4481 10954 4481 10929 4499 10929 4499 10954

$$
000 
WGUS75 KRIW 280017
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
612 PM MDT FRI JUL 27 2007

WYC029-280022-
PARK WY-
612 PM MDT FRI JUL 27 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MDT FOR NORTH
CENTRAL PARK COUNTY...

THE HEAVY RAINFALL HAS ENDED AND FLOODING IS NO LONGER ANTICIPATED 
AROUND BEARTOOTH PASS AND THE SURROUNDING AREAS. THEREFORE THE 
WARNING WILL BE ALLOWED TO EXPIRE. RAINFALL AMOUNTS AROUND 3 INCHES 
WERE INDICATED BY RADAR AROUND THE BEARTOOTH SUMMIT BETWEEN 330 PM 
AND 530 PM THIS AFTERNOON. RAINFALL HAS BEEN DECREASING SINCE 545 PM 
AND LIFE THREATENING FLASH FLOODING IS NO LONGER EXPECTED. 
HOWEVER...AREA CREEKS...DRAINAGES AND STEEP CHUTES ARE LIKELY STILL 
FLOWING HIGH AND LOCALIZED FLOODING WILL STILL OCCUR THROUGH 7 OR 8 
PM THIS EVENING.
 
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4481 10954 4481 10929 4499 10929 4499 10954

$$

SKRBAC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:34 PM MDT, 44 minutes earlier.

Area forecast discussion, Jul 27, 3:34 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
334 PM MDT FRI JUL 27 2007

.SHORT TERM...TONIGHT THROUGH MONDAY
WATER VAPOR SHOWS MID LEVEL DRY AIR WORKING INTO THE AREA FROM THE
SOUTHWEST. HOWEVER...AMPLE LOW LEVEL MOISTURE AND DAYTIME HEATING
HAS RESULTED IN ISOLATED TO SCATTERED CONVECTION TO DEVELOP ACROSS
THE ENTIRE AREA SO FAR THIS AFTERNOON. PRECIPITABLE WATER VALUES ARE
STILL ROUGHLY OVER AN INCH EAST OF THE DIVIDE. THIS COMBINED WITH
RELATIVELY SLOW MOVEMENT OF THE STORMS WILL ALLOW FOR SOME HEAVY
RAINFALL. WILL NOT MAKE ANY CHANGES TO ONGOING FLASH FLOOD WATCH
THAT IS IN EFFECT UNTIL MIDNIGHT.

THE MONSOONAL MOISTURE WILL FINALLY EXIT TONIGHT...WITH DRIER AIR
MOVING INTO THE AREA FOR THE WEEKEND...AS MID/UPPER HIGH ACROSS
THE SOUTHWEST BEGINS TO EXPAND NORTHEAST. HOWEVER...ISOLATED
AFTERNOON AND EVENING CONVECTION IS STILL EXPECTED TO OCCUR
THROUGH THE SHORT TERM...ESPECIALLY OVER THE HIGHER TERRAIN AND
ADJACENT LOWER ELEVATIONS.

A WARMING TREND IS EXPECTED THROUGH MONDAY...AS 700MB THERMAL
RIDGE GRADUALLY SHIFTS BACK INTO REGION. HAVE GONE SLIGHTLY BELOW
MAV GUIDANCE...DUE TO RECENT RAINFALL...WITH NEAR NORMAL
TEMPERATURES EXPECTED ON SUNDAY...WITH ABOVE AVERAGE TEMPERATURES
ON MONDAY. SOME PLACES...ESPECIALLY IN THE BIG HORN BASIN...WILL
BE CLOSE TO THE CENTURY MARK BY MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
MINOR DIFFERENCES AND CHANGES CONTINUING TO INCREASE IN EXTENDED
FORECAST WITH TREND FOR A FLATTER HIGH PRESSURE RIDE OVER THE
WESTERN U.S. AND PROGRESSION ALONG THE POLAR FRONT ACROSS SOUTHERN
CANADA FROM GULF OF ALASKA LOW PRESSURE CENTER. LARGER...MORE
ORGANIZED TROUGHS CONTINUE EJECTING EAST ACROSS SOUTHERN CANADA
AND NORTHERN MONTANA. MAIN IMPACT SHIFTING DEEPER MONSOON
MOISTURE TO THE SOUTH A BIT AWAY FROM WYOMING AND BRINGING SOUTH
WEAK COOL SURGES FROM CANADA SLIGHTLY COOLING TEMPERATURES.
DECREASING MONSOON MOISTURE ALLOWS FOR WARMER TEMPERATURES WITH
LOWER HUMIDITY AND FEWER CLOUDS SO DAY TO DAY TEMPERATURE CHANGES
MAY INCREASE BETWEEN WARMER DRIER AIR MASS AND WEAK COOLER
CANADIAN SURGES. EXTENDED MODELS DIFFER MOST WITH TIMING AND
LOCATIONS OF CANADIAN TROUGHS WHILE IN VERY GOOD AGREEMENT WITH
RIDGE OVER THE WEST. STILL EXTENDED FORECAST WILL BE LARGELY
DOMINATED BY MESOSCALE CONVECTION OVER THE REGION WHICH LARGER
SCALE EXTENDED MODELS DO NOT HANDLE WELL OVERALL.

&&

.AVIATION...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL RAPIDLY DEVELOP THIS
AFTERNOON AND CONTINUE THROUGH THIS EVENING. SCATTERED MVFR
CONDITIONS AND ISOLATED IFR CONDITIONS CAN BE EXPECTED IN THE
VICINITY OF THESE STORMS. THE STORMS WILL DEVELOP EARLIEST WEST OF
THE CONTINENTAL DIVIDE BUT WILL END UP BEING MOST NUMEROUS EAST OF
THE DIVIDE. SKIES WILL CLEAR IN MOST AREAS BY MIDNIGHT
TONIGHT...HOWEVER MVFR CONDITIONS WILL LINGER WITHIN 60 MILES OF
CASPER THROUGH NOON SATURDAY.

&&

.FIRE WEATHER...
THE ACTIVE WEATHER OVER THE PAST WEEK IS BEGINNING TO WIND
DOWN. AN UPPER RIDGE ACROSS THE SOUTHWEST IS PUSHING NORTHEAST
INTO THE AREA...WITH DRIER AIR WORKING INTO THE AREA. THIS EVENING
IS EXPECTED TO BE MOST ACTIVE PERIOD THROUGH MONDAY. LOCALLY HEAVY
RAINFALL IS STILL POSSIBLE WITH THESE STORMS...WITH FLASH FLOODING
POSSIBLE IN A FEW AREAS...ESPECIALLY EAST OF THE DIVIDE. AFTER
TONIGHT...THE THUNDERSTORMS ARE EXPECTED TO BE THE USUAL ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS WITH GUSTY WINDS AND LIGHTNING
BEING THE MAIN HAZARDS. TEMPERATURES WILL ALSO BE WARMING UP THIS
WEEKEND...WITH CRITICAL RH VALUES BY EARLY NEXT WEEK.
HOWEVER...WINDS ARE EXPECTED TO BE RELATIVELY LIGHT...EXCEPT NEAR
THUNDERSTORMS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ002-007>011-
015>020-022-030.

&&

SHORT TERM...WM
LONG TERM...C.BAKER
AVIATION...LIPSON
FIRE WEATHER...WM
Hazardous weather outlook, Jul 27, 12:15 PM MDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1215 PM MDT FRI JUL 27 2007

WYZ001>020-022>030-281100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1215 PM MDT FRI JUL 27 2007

...FLASH FLOOD WATCH IN EFFECT FOR THE LOWER ELEVATIONS OF
JOHNSON...NATRONA AND FREMONT COUNTIES...EASTERN SLOPES OF THE WIND
RIVER MOUNTAINS...ABSAROKA MOUNTAINS...BIG HORN MOUNTAINS...GREEN AND
RATTLESNAKE MOUNTAINS AND CASPER MOUNTAIN THROUGH MIDNIGHT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY MOIST AIRMASS WILL REMAIN OVER THE REGION TODAY...AND
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AND EVENING.  THESE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO PRODUCE VERY HEAVY RAIN AND FLASH FLOODING WILL AGAIN BE POSSIBLE
THIS AFTERNOON AND EVENING. THE HIGHEST THREAT FOR FLASH FLOODING
WILL BE EAST OF THE DIVIDE...WHERE THERE WILL BE A GREATER SUPPLY OF
ATMOSPHERIC MOISTURE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DRIER AIR WILL BEGIN TO MOVE INTO WYOMING OVER THE WEEKEND...
DECREASING THE CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR RAINFALL AMOUNTS
THROUGH TONIGHT. THANK YOU.

TRIW

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 5:01 AM MDTFlash Flood WarningRIWNatrona3 hr
Jul 27, 12:01 PM MDTFlash Flood WatchRIWBig Horn, Fremont, Hot Springs, Johnson, Natrona, Park and 3 more12 hr
Jul 27, 1:56 PM MDTSevere Thunderstorm WarningRIWFremont64 min

Nearby

Flash Flood Warnings in Wyoming, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.